# SDR AALA201910039042

- Difficulty date: September 30, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 58,927 hours, 26,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112320300
- Condition: Corroded
- Location: Frame 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SUPPORT FRAME FLANGE UNDER SHEAR PLATE AT FR 70 AND -Y1160. REPLACED SUPPORT FRAME FLANGE PER SRM 51-72-11.
